The Hodge Conjecture for Fourfolds Admitting a Covering by Rational Curves.
Mathematische Annalen, Tome 238 (1978), pp. 79-88
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__238_163185,
author = {A. Conte and J.P. Murre},
title = {The {Hodge} {Conjecture} for {Fourfolds} {Admitting} a {Covering} by {Rational} {Curves.}},
journal = {Mathematische Annalen},
pages = {79--88},
year = {1978},
volume = {238},
zbl = {0373.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__238_163185/}
}
A. Conte; J.P. Murre. The Hodge Conjecture for Fourfolds Admitting a Covering by Rational Curves.. Mathematische Annalen, Tome 238 (1978), pp. 79-88. http://geodesic.mathdoc.fr/item/MAN_1978__238_163185/